On properties of functions from Lizorkin-Triebel-Morrey type spaces
We have introduced new functional spaces of the Lizorkin–Triebel–Morrey type, and a Sobolev-type inequality is proved. We have also shown that the generalized derivatives of functions from this spaces satisfy the generalized Holder condition.
Gespeichert in:
Datum: | 2018 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут прикладної математики і механіки НАН України
2018
|
Schriftenreihe: | Український математичний вісник |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/169400 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | On properties of functions from Lizorkin-Triebel-Morrey type spaces / A.M. Najafov, A.M. Gasimova // Український математичний вісник. — 2018. — Т. 15, № 2. — С. 237-250. — Бібліогр.: 17 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSchreiben Sie den ersten Kommentar!